# SDR WRLA2006016

- Difficulty date: July 18, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N277
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Engine: Pwa PW4462
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Condition: Leaking
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WOA8198/01 BGR/BGR AIR TURNBACK. ABOUT 10 MINS AFTER DEPT, HYD 3 OFF ALERT DISPLAYED (FLUID LOSS). RETURNED TO BGR WHEN SLATS WERE EXTENDED, HYD 3 FAIL ALERT DISPLAYED 0 FLUID.  FOUND NR 1 STAB TRIM MOTOR LEAKING. REMOVED AND REPLACED STAB TRIM MOTOR. LEAK AND OPS CK OK.
